# SDR 98ZZZM564

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45663
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 56114252
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR SUPPORT FITTING CRACKED.  REMOVED AND REPLACED RIGHT MAIN GEAR FITTING PER IAW DOUGLAS DC8 MLG FITTING REPLACEMENT GUIDE AND RECOVERY AND MOD SERVICES NR CI-735.  (M)
